Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Axiomatic primary and tertiary decomposition theory


Author: John A. Riley
Journal: Trans. Amer. Math. Soc. 105 (1962), 177-201
MSC: Primary 16.40; Secondary 16.25
DOI: https://doi.org/10.1090/S0002-9947-1962-0141683-4
MathSciNet review: 0141683
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    R. Croisot, Séminaire P. Dubreil et C. Pisot, 1956/57, Algèbre et Théories des Nombres, Exposé 22.
  • L. Lesieur and R. Croisot, Extension au cas non commutatif d’un théorème de Krull et d’un lemme d’Artin-Rees, J. Reine Angew. Math. 204 (1960), 216–220 (French). MR 131436
  • L. Lesieur, Séminaire P. Dubreil-Jacotin et C. Pisot, 1957-58, Algèbre et Théorie des Nombres, Exposé 14. A. W. Goldie, Rings with maximum condition, Lecture Notes, Yale University. D. C. Murdoch, Contributions to non-commutative ideal theory, Canad. J. Math. 4 (1952), 43-57.
  • Hisao Tominaga, On primary ideal decompositions in non-commutative rings, Math. J. Okayama Univ. 3 (1953), 39–46. MR 60486
  • A. Grothendieck, Eléments de geometrie algébrique, Chapter I, Publ. Math. Inst. Haute Études Sci., No. 4, 1960.
  • Nathan Jacobson, Structure of rings, American Mathematical Society Colloquium Publications, Vol. 37, American Mathematical Society, 190 Hope Street, Prov., R. I., 1956. MR 0081264
  • Oscar Zariski and Pierre Samuel, Commutative algebra, Volume I, The University Series in Higher Mathematics, D. Van Nostrand Company, Inc., Princeton, New Jersey, 1958. With the cooperation of I. S. Cohen. MR 0090581
  • Charles W. Curtis, On additive ideal theory in general rings, Amer. J. Math. 74 (1952), 687–700. MR 49161, DOI https://doi.org/10.2307/2372273
  • H. Cartan et C. Chevalley, Séminaire de l’Ecole Normale Supérieure, 1955-56, Géometrie Algébrique.
  • Maurice Auslander and Oscar Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc. 97 (1960), 367–409. MR 121392, DOI https://doi.org/10.1090/S0002-9947-1960-0121392-6
  • ---, Trans. Amer. Math. Soc. 97 (1960), 1-24.
  • D. G. Northcott, Ideal theory, Cambridge Tracts in Mathematics and Mathematical Physics, No. 42, Cambridge, at the University Press, 1953. MR 0058575

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.40, 16.25

Retrieve articles in all journals with MSC: 16.40, 16.25


Additional Information

Article copyright: © Copyright 1962 American Mathematical Society